MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred on an unspecified date involved a tego connector where it was reported that the product seems to be getting more air into the circuit.Once they take off the bungs, the problem is resolved completely.The patients have been advised by their health care professional to not use these bungs and only use white caps at the end of treatment.The patient does not have any ill effects or hospitalization, as a direct result of this.But one of the patients is in hospital due to central line issues.There were patient involvement and no harm reported.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Additional Manufacturer Narrative
Complaint of product incorporates / allows air passage on item d1000 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
TEGO¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24494340
Report Number9617594-2026-00217
Device Sequence Number12006862
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)300601(10)14435490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14435490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUNGS, UNK MFR.
Patient SexUnknown